Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 194346, 28 pages
http://dx.doi.org/10.1155/2014/194346
Research Article

A Study of Impulsive Multiterm Fractional Differential Equations with Single and Multiple Base Points and Applications

1Department of Mathematics, Guangdong University of Business Studies, Guangzhou 510320, China
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 10 October 2013; Accepted 17 November 2013; Published 21 January 2014

Academic Editors: A. M. A. El-Sayed, A. Kılıçman, and S. C. O. Noutchie

Copyright © 2014 Yuji Liu and Bashir Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuji Liu and Bashir Ahmad, “A Study of Impulsive Multiterm Fractional Differential Equations with Single and Multiple Base Points and Applications,” The Scientific World Journal, vol. 2014, Article ID 194346, 28 pages, 2014. https://doi.org/10.1155/2014/194346.